# SDR 95ZZZM383

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter Bypass Sw
- Part number: 42D1091A
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - DURING CRUISE, SHUT DOWN NR 2 ENGINE DUE TO OIL FILTER BYPASS LIGHT CAME ON.  REPLACED OIL FILTER AND OIL FILTER BYPASS SWITCH, MFG P/N 42D109-1A.  ENGINE OPERATION CHECKED NORMAL.
